Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Zocor Oral.

Overall User Ratings

565 Total User Reviews

User Reviews

«Previous 306-310 of 327 Next»
Condition: High Cholesterol
1/13/2008 2:04:24 PM

Reviewer: BIGBOY1, 65-74 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
It has taken a lot of trial & error. Zocor lowered my cholesterol from 206 to 167. The HDL, LDL, & triglycerides also are giving good numbers. However, it also virtually stopped me from having erection capability for sex. As a result, I'm stopping the Zocor as I prefer good sex to lower cholesterol, since I wasn't that high before anyway. Has anyone else had this problem? Se ... Show Full Comment

Condition: High Cholesterol
12/31/2007 8:56:36 AM

Reviewer: Steve, 45-54 Male on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
After about two months of use my cholesteroi drop 80 points.I have not had any side effects at all.

Condition: High Cholesterol
12/26/2007 8:14:51 AM

Reviewer: Mal, 65-74 Male (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have only been taking this medication for a week and I am noticing side effects I don't like. I have not been able to sleep properly. I wake up very frequently thorughout the night. I am currently experiencing flu like symptoms and feel feverish. I need to call my doctor to see if these effects would disappear eventually. I am worried.

Condition: High Cholesterol
12/16/2007 5:01:41 PM

Reviewer: Ms. G, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I took this once and felt like I had the flu all night and the next day, extremely tired, so I stopped then started a month later with one pill and again felt the same symptoms. I'm concerned that if one feels this way after taking one pill. Does it get better?

Condition: High Cholesterol
12/15/2007 10:23:26 AM

Reviewer: Angela, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I began taking this drug and within 24 hours experienced, blurred vision, extreme tiredness, low grade headache, muscle ache all over my body, low grade fever, flu like symptoms. I was so tired I was sleeping over 10 hours a day. I am a jogger/runner, I workout with weights and do a cardio workout daily. By taking this drug I have gone from being extremely active to a couch potato. I went to t ... Show Full Comment

«Previous 306-310 of 327 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.